| Model Number |
DOUBLECUT, CURVED 4.0MM X 13CM |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/12/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via email that an ar-8400cdc doublecut was releasing black residue into the join.The case was completed with another ar-8400cdc doublecut from a different lot number.This was discovered during an ankle scope procedure.The black residue was removed from inside the patient.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure of the device is misuse due to a user error.The complaint allegation was confirmed based on the customer¿s attached pictures, which display a presumed tip of the device and black spots on the tissue.